# SDR USAA920081359

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2538
- Condition: Debonded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- C21 MAJOR REPAIR NR 6062981, 6111534, AND 6062978- NR 5 SPOILER DISBONDED AT WBL99.  REPLACED NR 5 SPOILER AT WBL95 TO WBL99 IAW B737 AMM 27-62-15-4 AND 27-62-12-5. (B)
